skin-hair-icon
Sudden hairfall after severe weight loss
It started with swelling of eye and redness dr said that i have viral after medication i loss approx 8 kg weight within two months and then sudden hairfall started. Hair falls in excess after wash. I dont have any genetic reasons For hairfall. I was having dense and strong hairs but now my scalp is visible. Denstiy Is becoming less day by day. I consult a dermatologist who prescribed keraglo men and tugain solution after 20 days of using i dnt see any good result. Kindly suggest what is the reason for this hairfall and should i continue these medicine or i need to change something. I need to stop this hairfall atleast hairfall should be stopped. Thank you
129 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

excessive loss of weight and illness can create loss of hair starting after 6 weeks to 3 months. this condition is known as telogen effluvium. it is a reversible condition within 3-6 months. you need to maintain good level of nutrition like iron, vitamin b12, d3
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You are suffering from hormonal changes causing telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Your sudden illness is cause of hair loss
Next Steps
please consult me privately with more details for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.